Anyone had weekly paclitaxol and suffered with epigastric discomfort/ severe heartburn? My team said it shouldn’t cause this but it seems to with me? They have suggested doing a scope but I want to avoid that if possible and wonder if anyone else has had this side effect?? Thanks
I am on weekly paclitaxol and for the first time in my life suffered from horrendous heartburn and indigestion. I have been prescribed something for it, I can’t remember the name at the moment but can look it out later if you would like, Gaviscon is brilliant as well. Hope that reassures you x
I had terrible heartburn when I started chemo so was px Lanzoprozole. It worked beautifully and when I completed my treatment I stopped taking Lanzoprozole and have had no further indigestion. Speak to your GP.
Thanks ladies. Was worried in case it was something sinister as onc said ladies don’t get indigestion with paclitaxol ?? Glad if it’s chemo related, can deal with that ! Got sucrulfate today which should help . Xx